# SDR DHL2001717014

- Difficulty date: July 10, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 2613 · Overheat Detection
- Part: Insulator
- Condition: Out Of Position
- Location: Overheat Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOWER AFT BODY OVERHEAT ILLUMINATED IN FLT APPROX 10 SEC ON DESCENT INTO IAH.  PRIOR TO ACCOMPLISHMENT OF ABNORMAL PROCEDURE LIGHT EXTINGUISHED.  REPOSITIONED INSULATORS ON SECTION 48 LEFT DETECTOR ELEMENT.  RAN ENGINES, BLEEDS, PACKS AND ANTI-ICE SYSTEMS.  OP CKS GOOD IAW B727 MM 26-14 & DHL JRH.
